BibTeX record journals/access/LiLLL0A18

download as .bib file

@article{DBLP:journals/access/LiLLL0A18,
  author    = {Yuanyuan Li and
               Bowen Li and
               Yang Liu and
               Jianquan Lu and
               Zhen Wang and
               Fuad E. Alsaadi},
  title     = {Set Stability and Stabilization of Switched Boolean Networks With
               State-Based Switching},
  journal   = {{IEEE} Access},
  volume    = {6},
  pages     = {35624--35630},
  year      = {2018},
  url       = {https://doi.org/10.1109/ACCESS.2018.2851391},
  doi       = {10.1109/ACCESS.2018.2851391},
  timestamp = {Thu, 07 Mar 2019 17:34:23 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/access/LiLLL0A18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics